# SDR M7JA20150319001

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N72053
- Make and model: Cessna 402B
- Aircraft serial: 0587
- Aircraft time: 5,476 hours
- Engine: Cont TSIO520E
- Engine time: 50 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Eroded
- Location: Engine
- Part time: 50 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PISTON PARTIALLY ERODED, FROZEN RING D, ONE LUBRICATION HOLE IN ONE RING GLANDS, ALUMINUM POWDER CONTAMINATION THROUGH THE ENG & FILTER.
